# SDR DXTA2009062503701

- Difficulty date: June 22, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 11,118 hours, 8,897 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE TEST (USING NORMAL FORCE) THE RT ENGINE SHUTDOWN.  
RAN BOTH ENGINES AND PERFORMED SPEED BRAKE SYS OPS CHECK SEVERAL TIMES WHILE GRADUALLY INCREASING FORCE.  NO DISCREPANCIES NOTED.  DONE IAW MM 27-61-00.
